# SDR UIEA2021122102483

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE RH WING TRAILING EDGE FLAP, WEDGE SKIN, AND WEDGE SPAR AT OTEF STA 105.7548( REPAIRED AREA IN ACCORDANCE WITH BOEING SR#3-5164623900  /  RH WING OUTBD FLAP P/N 113T3100-78 AND S/N 000889 )
